Change search
ReferencesLink to record
Permanent link

Direct link
Ramified coverings of S^2 with one degenerate branching point and enumeration of edge-ordered graphs
Stockholm University, Faculty of Science, Department of Mathematics.
Michigan State University.
Univ. of Haifa.
1997 (English)In: Topics in singularity theory, Amer. Math. Soc. Transl. Ser. 2, Vol. 180, 219- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1997. Vol. 180, 219- p.
URN: urn:nbn:se:su:diva-20637OAI: diva2:187163
Available from: 2007-11-28 Created: 2007-11-28 Last updated: 2011-01-15Bibliographically approved

Open Access in DiVA

No full text

Other links
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link